MathSciNet Relay Station
MathSciNet bibliographic data
MR1706835 (2001m:57041) 57Q10 (37C30 57R70)
Pazhitnov, A. V. The simple homotopy type of the Novikov complex, and the Lefschetz $\zeta$-function of the gradient flow. (Russian) Uspekhi Mat. Nauk 54 (1999), no. 1(325), 117--170; translation in Russian Math. Surveys 54 (1999), no. 1, 119–169
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement